SOME EVIDENCE ON PECUNIARY ECONOMIES OF SIZE FOR FARM FIRMS


Issue Date:
1980-07
Publication Type:
Journal Article
DOI and Other Identifiers:
Record Identifier:
https://ageconsearch.umn.edu/record/29389
PURL Identifier:
http://purl.umn.edu/29389
Published in:
Southern Journal of Agricultural Economics, 12, 1
Page range:
151-154
Total Pages:
4




 Record created 2017-04-01, last modified 2020-10-28

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)